# SDR SWAA2022012883676

- Difficulty date: June 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; CARGO TIE DOWN TRACK; BS 727+4 TO BS 887; RBL 18; WL 155; REQUIRES REPLACEMENT DUE TO THE EXTENT OF DAMAGE. / ACB; CARGO TIE DOWN TRACK; B.S. 727+4 TO BS 887; RBL 18; WL 155 REQUIRES REPLACEMENT DUE TO THE EXTENT OF DAMAGE. REMOVED DAMAGED SECTION OF TIE DOWN TRACK PER SRM 51-40-02. RECIEVED NEW TIE DOWN TRACK; LOCATED; DRILLED AND INSTALLED PER SRM 53-00-53-2R-3 AND PER DWG 146A7500.
